# SDR SWAA2019071634815

- Difficulty date: July 12, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 43,493 hours, 25,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, RT WING OVERHEAD EXIT SIGN LIGHT INOP AT ROW 12.  R&R FUSE PER AMM.
